# SDR AALA202207075363

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 83,078 hours, 10,785 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62774414
- Part serial: 0783
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 39,042 hours, 4,755 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR MOUNTED ESCAPE SLIDE PACK ASSEMBLY REQUIRES REPLACEMENT.  REPLACED ESCAPE SLIDE PER JOB CARD 72L80025001.
